CureZone   Log On   Join
Iodoral makes my thyroid ache
 
hayley3 Views: 5,765
Published: 8 years ago
 

Iodoral makes my thyroid ache


The doctor wants to take out my thyroid but I've been trying to treat myself but I don't understand why the Iodine causes my thyroid to ache. Also I'm afraid that I'm gonna make it worse. I'm not sure where to go from here. My blood work is intermittently bad, I'm thinking that the thyroid is trying to hang on so I want to help it.
The thyroid medicine made me very ill, which I should've known.
Any suggestions appreciated!
Thanks
Cheryl
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.078 sec, (1)